# SDR 2006UALA02131

- Difficulty date: November 4, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 43,476 hours, 15,958 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LANDING GEAR PROBLEMS.  GEAR WAS MANUALLY EXTENDED.  REPLACED LANDING GEAR CONTROL INTERFACE UNIT NR 1 AND 2.  OPS CHECKED GOOD.  ALSO REPLACED NORMAL LANDING GEAR CONTROL LEVER.  ALL CHECKS NORMAL.
